Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
OLANZAPINE TREATMENT IN PATIENTS WITH TYPICAL AND ATYPICAL NEUROLEPTIC-ASSOCIATED AGRANULOCYTOSIS
Autore:
FINKEL B; LERNER A; OYFFE I; RUDINSKI D; SIGAL M; WEIZMAN A;
Indirizzi:
LEV HASHARON MENTAL HLTH MED CTR,POB 90000 IL-42100 NETANYA ISRAEL BEILINSON MED CTR,GEHA PSYCHIAT HOSP IL-49100 PETAH TIQWA ISRAEL TEL AVIV UNIV,SACKLER FAC MED IL-69978 TEL AVIV ISRAEL
Titolo Testata:
International clinical psychopharmacology
fascicolo: 3, volume: 13, anno: 1998,
pagine: 133 - 135
SICI:
0268-1315(1998)13:3<133:OTIPWT>2.0.ZU;2-G
Fonte:
ISI
Lingua:
ENG
Soggetto:
CLOZAPINE-INDUCED AGRANULOCYTOSIS; RISPERIDONE;
Keywords:
OLANZAPINE; AGRANULOCYTOSIS; CLASSIC ANTIPSYCHOTICS; CLOZAPINE; RISPERIDONE;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
11
Recensione:
Indirizzi per estratti:
Citazione:
B. Finkel et al., "OLANZAPINE TREATMENT IN PATIENTS WITH TYPICAL AND ATYPICAL NEUROLEPTIC-ASSOCIATED AGRANULOCYTOSIS", International clinical psychopharmacology, 13(3), 1998, pp. 133-135

Abstract

Two cases are reported of patients who developed agranulocytosis after treatment with typical and atypical antipsychotics. The patients were successfully treated with olanzapine. We suggest the consideration of olanzapine as a safer treatment in patients who require immediate continuation of antipsychotic medication and have a prior history of classic and atypical neuroleptic-induced agranulocytosis. Int Clin Psychopharmacol 13:133-135 (C) 1998 Lippincott-Raven Publishers.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 21/01/20 alle ore 07:30:37